Title: On the computability of some positive-depth characters near the identity
Authors: Cluckers, Raf ×
Cunningham, C
Gordon, J.
Spice, L. #
Issue Date: 2011
Publisher: American Mathematical Society
Series Title: Representation Theory vol:15 pages:531-567
ISSN: 1088-4165
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science